Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 794–802 (Mi mz4202)  

This article is cited in 6 scientific papers (total in 6 papers)

Representation of commutants of the Pommiez operator and their applications

N. E. Linchuk


Full text: PDF file (711 kB)

English version:
Mathematical Notes, 1988, 44:6, 926–930

Bibliographic databases:

UDC: 517.547
Received: 10.11.1986

Citation: N. E. Linchuk, “Representation of commutants of the Pommiez operator and their applications”, Mat. Zametki, 44:6 (1988), 794–802; Math. Notes, 44:6 (1988), 926–930

Citation in format AMSBIB
\Bibitem{Lin88}
\by N.~E.~Linchuk
\paper Representation of commutants of the Pommiez operator and their applications
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 794--802
\mathnet{http://mi.mathnet.ru/mz4202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983551}
\zmath{https://zbmath.org/?q=an:0711.47019|0665.47028}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 926--930
\crossref{https://doi.org/10.1007/BF01158031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300021}


Linking options:
  • http://mi.mathnet.ru/eng/mz4202
  • http://mi.mathnet.ru/eng/mz/v44/i6/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ivanova, S. N. Melikhov, “On the orbits of analytic functions with respect to a Pommiez type operator”, Ufa Math. J., 7:4 (2015), 71–75  mathnet  crossref  isi  elib
    2. O. A. Ivanova, S. N. Melikhov, “On operators which commute with the Pommiez type operator in weighted spaces of entire functions”, St. Petersburg Math. J., 28:2 (2017), 209–224  mathnet  crossref  mathscinet  isi  elib
    3. O. A. Ivanova, S. N. Melikhov, “Ob algebre analiticheskikh funktsionalov, svyazannoi s operatorom Pomme”, Vladikavk. matem. zhurn., 18:4 (2016), 34–40  mathnet
    4. P. A. Ivanov, S. N. Melikhov, “Operator Pomme v prostranstvakh analiticheskikh funktsii mnogikh kompleksnykh peremennykh”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 55–68  mathnet  mathscinet
    5. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
    6. O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov, “Invariantnye podprostranstva operatora obobschennogo obratnogo sdviga i ratsionalnye funktsii”, Algebra i analiz, 33:6 (2021), 49–70  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021